Banach Journal of Mathematical Analysis

Calderón–Lozanovskii interpolation on quasi-Banach lattices

Yves Raynaud and Pedro Tradacete

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the Calderón–Lozanovskii construction φ(X0,X1) in the context of quasi-Banach lattices, and we provide an extension of a result by Ovchinnikov concerning the associated interpolation methods φc and φ0. Our approach is based on the interpolation properties of (,1)-regular operators between quasi-Banach lattices.

Article information

Source
Banach J. Math. Anal. Volume 12, Number 2 (2018), 294-313.

Dates
Received: 12 December 2016
Accepted: 1 April 2017
First available in Project Euclid: 5 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1512464419

Digital Object Identifier
doi:10.1215/17358787-2017-0053

Subjects
Primary: 46M35: Abstract interpolation of topological vector spaces [See also 46B70]
Secondary: 46B42: Banach lattices [See also 46A40, 46B40] 47L20: Operator ideals [See also 47B10]

Keywords
quasi-Banach lattice interpolation Calderón–Lozanovskii spaces

Citation

Raynaud, Yves; Tradacete, Pedro. Calderón–Lozanovskii interpolation on quasi-Banach lattices. Banach J. Math. Anal. 12 (2018), no. 2, 294--313. doi:10.1215/17358787-2017-0053. https://projecteuclid.org/euclid.bjma/1512464419


Export citation

References

  • [1] Y. A. Brudnyi and N. Y. Kruglyak, Interpolation Functors and Interpolation Spaces, I, North-Holland Math. Library 47, North-Holland, Amsterdam, 1991.
  • [2] A. V. Bukhvalov, The complex interpolation method in spaces of vector-valued functions, and generalized Besov spaces (in Russian), Dokl. Akad. Nauk 260 (1981), no. 2, 265–269; English translation in Dokl. Math. 24 (1981), 239–243.
  • [3] A. V. Bukhvalov, Order-bounded operators in vector lattices and spaces of measurable functions (in Russian), Itogi Nauki Tekh. Mat. Anal. 26 (1988), no. 5, 3–63; English translation in J. Soviet Math. 54 (1991), 1131–1176.
  • [4] A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113–190.
  • [5] M. Cwikel, M. Milman, and Y. Sagher, Complex interpolation of some quasi-Banach spaces, J. Funct. Anal. 65 (1986), no. 3, 339–347.
  • [6] L. Grafakos and M. Mastyło, Interpolation of bilinear operators between quasi-Banach spaces, Positivity 10 (2006), no. 3, 409–429.
  • [7] N. J. Kalton, Convexity conditions for nonlocally convex lattices, Glasg. Math. J. 25 (1984), no. 2, 141–152.
  • [8] N. J. Kalton, Plurisubharmonic functions on quasi-Banach spaces, Studia Math. 84 (1986), no. 3, 297–324.
  • [9] N. J. Kalton and M. Mitrea, Stability results on interpolation scales of quasi-Banach spaces and applications, Trans. Amer. Math. Soc. 350 (1998), no. 10, 3903–3922.
  • [10] J. L. Krivine, “Théorèmes de factorisation dans les espaces réticulés” in Séminaire Maurey-Schwartz 1973–1974: Espaces $L^{p}$, applications radonifiantes et géométrie des espaces de Banach, Exp. no. 22–23, Centre de Math., École Polytech., Paris, 1974.
  • [11] N. Y. Kruglyak, L. Maligranda, and L. E. Persson, A Carlson type inequality with blocks and interpolation, Studia Math. 104 (1993), no. 2, 161–180.
  • [12] A. G. Kusraev, Dominated Operators, Math. Appl. 519, Kluwer, Dordrecht, 2000.
  • [13] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, II: Function Spaces, Ergeb. Math. Grenzgeb. (3) 97, Springer, Berlin, 1979.
  • [14] G. Y. Lozanovskii, On some Banach lattices (in Russian), Sibirsk. Mat. Zh. 10 (1969), no. 3, 584–599; English translation in Sib. Math. J. 10 (1969), no. 3, 419–431.
  • [15] G. Y. Lozanovskii, Certain Banach lattices, IV (in Russian), Sibirsk. Mat. Zh. 14 (1973), 140–155; English translation in Sib. Math. J. 14 (1973), 97–108.
  • [16] M. Mastyło, On interpolation of some quasi-Banach spaces, J. Math. Anal. Appl. 147 (1990), no. 2, 403–419.
  • [17] P. Meyer-Nieberg, Banach Lattices, Universitext, Springer, Berlin, 1991.
  • [18] P. Nilsson, Interpolation of Banach lattices, Studia Math. 82 (1985), no. 2, 135–154.
  • [19] V. I. Ovchinnikov, Interpolation theorems that arise from Grothendieck’s inequality (in Russian), Funktsional. Anal. i Prilozhen. 10 (1976), no. 4, 45–54; English translation in Funct. Anal. Appl. 10 (1976), 287–294.
  • [20] V. I. Ovchinnikov, Interpolation in quasi-Banach Orlicz spaces (in Russian), Funktsional. Anal. i Prilozhen. 16 (1982), no. 3, 78–79; English translation in Funct. Anal. Appl. 16 (1983), 223–224.
  • [21] J. Peetre, Sur l’utilisation des suites inconditionellement sommables dans la théorie des espaces d’interpolation, Rend. Semin. Mat. Univ. Padova 46 (1971), 173–190.
  • [22] N. Popa, Uniqueness of the symmetric structure in $L_{p}(\mu)$ for $0<p<1$, Rev. Roumaine Math. Pures Appl. 27 (1982), no. 10, 1061–1089.
  • [23] Y. Raynaud and P. Tradacete, Interpolation of Banach lattices and factorization of $p$-convex and $q$-concave operators, Integral Equations Operator Theory 66 (2010), no. 1, 79–112.
  • [24] V. A. Šestakov, Complex interpolation in Banach spaces of measurable functions (in Russian), Vestnik Leningrad Univ. Math. 19 Mat. Meh. Astronom. Vyp. 4 (1974), 64–68, 171.
  • [25] M. Talagrand, A simple example of a pathological submeasure, Math. Ann. 252 (1979/80), no. 2, 97–102.